# SDR CAL960075

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 59370365001
- Condition: Leaking
- Location: Rt Mlg
- Part time: 36,347 hours
- Stage of operation: CR
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1951 - LAS - THE RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED WHILE EN ROUTE TO LAS.  SMOKE WAS OBSERVED IN THE CABIN AFTER LANDING AT LAS.  ALL 3 SLIDES WERE DEPLOYED AND THE PASSENGERS WERE EVACUATED.  MAINTENANCE FOUND THE RIGHT MLG ACTUATOR LEAKING CAUSING HYDRAULIC FLUID TO ENTER THE APU INLET WHICH RESULTED IN SMOKE.  THE RIGHT MLG ACTUATOR WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  THE APU WAS RUN WITH BOTH PACKS AND ENGINES OPERATING AND NO SMOKE WAS OBSERVED IN THE CABIN.  IN ADDITION, ALL THREE EMERGENCY EVACUATION SLIDES WERE REMOVED AND REPLACED.  (M)
